# SDR PCAA0201022

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 26,267 hours, 29,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT AFT FUSELAGE AND TWO CENTER OVERHEAD EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  BATTERY PACK AT POSITION 300 REPLACED.  AIRCRAFT RETURNED TO SERVICE.
